# SDR ZZDA2011685

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY DAMAGED AT 24D.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  OK FOR SERVICE REF M/M 33-51.
